Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1972, Volume 13, Number 1, Pages 52–62 (Mi smj4435)  

The generalized Smith conjecture in dimension four

A. M. Vinogradov, M. S. Kushel'man


Full text: PDF file (632 kB)

English version:
Siberian Mathematical Journal, 1972, 13:1, 36–43

Bibliographic databases:

UDC: 513.836
Received: 01.06.1970

Citation: A. M. Vinogradov, M. S. Kushel'man, “The generalized Smith conjecture in dimension four”, Sibirsk. Mat. Zh., 13:1 (1972), 52–62; Siberian Math. J., 13:1 (1972), 36–43

Citation in format AMSBIB
\Bibitem{VinKus72}
\by A.~M.~Vinogradov, M.~S.~Kushel'man
\paper The generalized Smith conjecture in dimension four
\jour Sibirsk. Mat. Zh.
\yr 1972
\vol 13
\issue 1
\pages 52--62
\mathnet{http://mi.mathnet.ru/smj4435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0298648}
\zmath{https://zbmath.org/?q=an:0232.55014}
\transl
\jour Siberian Math. J.
\yr 1972
\vol 13
\issue 1
\pages 36--43
\crossref{https://doi.org/10.1007/BF00967636}


Linking options:
  • http://mi.mathnet.ru/eng/smj4435
  • http://mi.mathnet.ru/eng/smj/v13/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021